# SDR AWXA200500433

- Difficulty date: April 8, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 58,794 hours, 36,542 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR963280
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B, L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 2 LT INOPERATIVE.  MAINTENANCE FOUND WIRE PULLED OUT OF RECEPTACLE WITH EVIDENCE OF ARCHING.  REPLACED EMERGENCY ESCAPE PATH LIGHT WIRE HARNESS AT SEAT ROW 2 LT, OPERATIONAL WAS GOOD.
